Lybrate.com has a number of highly qualified Gynaecologists in India. You will find Gynaecologists with more than 25 years of experience on Lybrate.com. Find the best Gynaecologists online in Delhi. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Management of Abortion
Caesarean Section Procedure
Treatment Of Female Sexual Problems
Termination Of Pregnancy Procedure
Treatment Of Pregnancy Problems
Well Woman Healthcheck
Treatment Of Female Sexual Problems
Treatment Of Medical Diseases In Pregnancy
Treatment Of Menstrual Problems
Intra-Uterine Insemination (IUI) Treatment
Medical Termination Of Pregnancy (Mtp) Procedure
Gynecology Laparoscopy Procedures
Pap Smear Procedure
Submit a review for Dr. Suman GargaYour feedback matters!
Me and my girlfriend had sexual intercourse. She asked me to ejaculate inside her. I did it. Now she is asking for a birth control pill. Can you suggest some cheap and effective one? She is also complaining she gets the urge to pee frequently. Is this some side effect?
After intercourse there is soaring or itching or small around or in the vagina even though it is sufficiently lubricated and it happens recently of our one year relation could I know what is the reason and what are the remedies.
I'm in 9th month of pregnancy, I'm getting itching n red patched spots thru out my stomach, abdomen n neck region, is it common during pregnancy, doctor recommended me to use quadriderm cream, is it safe to use during pregnancy. As it's given as harmful on net by other viewers. Any other treatments/creams with out harming baby.
Hello I have a question muy menstruation is not regular get it every 3 or 6 month the problem is that I have abdominal pain as if I had my period but its not please help me thanks.
I got married 7 years back we have a baby girl of 3 yrs. We want to plan one more baby boy. please suggest some tips and is it possible to have baby boy.
Hi, I am 24 years married having pcos. Having regular periods. I had undergone various harmone tests and reported with elevated prolactin harmone. I want to conceive in next 2-3 months. Can you suggest me some measures so that I can conceive naturally
I'm 27 year women my last period was on 8 May. I had unprotected sex with my husband on 20, then on 26th, 28, 30 may and on 3rd june. I not even had any kind of contraceptive pills. Even though I got my periods on 4th june. Kindly tell me why is it so. I guess it was a correct time when we had sex. But still got my periods. Is there still any chance of pregnancy in this time. Please inform. Thank you.
I was on krimson 35 from november. Doctor prescribed me to start from 5th day of the cycle. But did not remember if I have started from 4th or 5th. Pill pack ended timely and bleeding occurred in the 7 day break. I again started dec pill pack from the 5th day of period (may be the gap was 8 days. My dec pill pack ended on 24th dec (usually take the pill from 9-11 pm at night. Never missed any pill. On 25th dec partner rubbed his unprotected genitals on my butt (no intercourse, no ejaculation, he went to toilet before the act). Bleeding occurred from 28th dec-2nd January. Again started jan pill pack from 5th day. This time the gap was 7 days. And I took the pill on same time each day. Pill pack ended on 21st jan and bleeding occurred from 25th January to 29th january. Every time bleeding was light on the first day and got heavier on third day and from fourth day night it becomes lesser and it comes regularly on 4th day of stopping pill. No sex activity after 25th dec. Is their any chance of pregnancy since I had certain confusion with November pill regarding the pill free interval. Since no ejaculation or intercourse, will it be able for sperms in precum to make you conceive? Is their any risk of conceiving?
I am 40 years female. I am suffering from IBS. Taking medicine like zolpidem and mirtazipine since 5 years. I suffer from hyperacidity during menstrual. Is this the problem due to above medicine. I even suffer from insomnia during menstrual even on taking above medicine. Is there any other medicine for sleeping as I think the above medicine is causing stomach problem. I always feel my stomach is empty even after eating. So not able to sleep properly. I am taking pan 40 almost regularly. During menstrual my stomach problem starts mainly nausea and burning sensation. I even follow strict diet. Still there is problem. Please help me to come out of this.
Wearing narrow shoes can cause bunions. A bunion is a bony growth on the inside of the first toe joint. It is seen in both men and women but more common in women ostensibly due to the habit of wearing narrow, and pointed and high heeled shoes and footwear.